The Michigan Mathematical Journal

A minimal extension that is not conservative.

Robert G. Phillips

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 1 (1974), 27-32.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001205

Digital Object Identifier
doi:10.1307/mmj/1029001205

Mathematical Reviews number (MathSciNet)
MR0347591

Zentralblatt MATH identifier
0288.02030

Subjects
Primary: 02H20

Citation

Phillips, Robert G. A minimal extension that is not conservative. Michigan Math. J. 21 (1974), no. 1, 27--32. doi:10.1307/mmj/1029001205. https://projecteuclid.org/euclid.mmj/1029001205


Export citation